# SDR 2007UALA04572

- Difficulty date: November 3, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 32,293 hours, 9,204 cycles
- Engine: Pwa PW4052
- Engine time: 33,367 hours, 4,727 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(NR 1 ENG HOC): OIL LEAKING FROM FUEL PUMP DRAIN 4 DPM WITH ENG STATIC.
